The Banach–Tarski paradox for the hyperbolic plane (II)

Tom 222 / 2013

Jan Mycielski, Grzegorz Tomkowicz Fundamenta Mathematicae 222 (2013), 289-290 MSC: Primary 03E05, 20E05, 51M10; Secondary 20E06. DOI: 10.4064/fm222-3-5

Streszczenie

The second author found a gap in the proof of the main theorem in [J. Mycielski, Fund. Math. 132 (1989), 143–149]. Here we fill that gap and add some remarks about the geometry of the hyperbolic plane $\mathbb {H}^2$.

Autorzy

  • Jan MycielskiDepartament of Mathematics
    University of Colorado
    Boulder, CO 80309-0395, U.S.A.
    e-mail
  • Grzegorz TomkowiczCentrum Edukacji G$^2$
    Moniuszki 9
    41-902 Bytom, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek